# SDR SWIA2023010567072

- Difficulty date: December 31, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 45,543 hours, 38,939 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR UP SELECTION, MLG DISAGREE WARNING MESSAGE WITHIN 10 SECS. NLG WAS RED AND HAD SLASHES THROUGH THE BOX. ABNORMAL NOISE LIKE SOMETHING HANGING INTO THE WIND AT NLG AREA. RAN QRH & ALL GEAR CAME DOWN & LOCKED UPON MANUAL GEAR EXTENSION HANDLE BEING PULLED. DECLARED EMERGENCY & LANDED UNDER MAX LANDING WEIGHT  PERFORMED TROUBLESHOOTING OF MLG DISAGREE EVENT.  R & R HYD PUMP 3A IAW AMM 29-12-03. PERFORMED FUNCTIONAL CHECK OF THE MLG EXTENSION/RETRACTION SYS USING NEW HYD 3A PUMP IAW AMM 32-30-00-720-801. OPS CHECK GOOD & WITHIN TIME LIMITS.  PERFORMED A SYS TEST OF NLG AND MLG PRIORITY VALVES IAW AMM 32-30-00-730-801. OPS CHECK GOOD.  PERFORMED OPS CHECK OF MLG MANUAL RELEASE SYS IAW AMM 32-34-00-710-801. OPS CHECK GOOD.   INSPECTED GAP BETWEEN PROX SENSORS (NGWOFW1, NGWOFW2, NGOEXT)  THAT HAD BEEN ADJUSTED PREVIOUSLY IAW AMM 32-61-05-220-801, FOUND NGWOFW2 AND NGOEXT TO BE WITHIN LIMITS. FOUND NGWOFW1 TO BE OUT OF LIMITS. RE-ADJUSTED.
